# SDR SWIA202163581

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR SILL ANGLE HAS CORROSION BETWEEN FS1015 AND FS1047.   (C CHECK RO 1/04/2021)   REMOVED CORROSION FROM AFT CARGO DOOR SILL ANGLE BETWEEN FS1015 AND FS1047, REF BOMBARDIER REO 670-53-61-913 REV A DATED 2012-11-02 COMPLIED WITH STEPS 1-6 FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD. IN LIMITS.
